Certain Results for a Subclass of Meromorphic Multivalent Functions Associated with the Wright Functions

Authors

  • Sanjay K. Bansal
  • Jacek Dziok University of Rzeszow
  • Pranay Goswami Department of Mathematics Amity University, Rajasthan, Jaipur- 302002, India

Keywords:

Analytic functions, Wright generalized hypergeometric function, The Briot-Bouquet differential subordination.

Abstract

In this paper, we introduce a new subclass of meromorphic multivalent functions associated with Wright generalized hypergeometric function and obtain new results for this class by the application of Briot-Bouquet differential subordination.

 

Downloads

How to Cite

Bansal, S. K., Dziok, J., & Goswami, P. (2010). Certain Results for a Subclass of Meromorphic Multivalent Functions Associated with the Wright Functions. European Journal of Pure and Applied Mathematics, 3(4), 633–640. Retrieved from https://ejpam.com/index.php/ejpam/article/view/617